# SDR SWI202409230859

- Difficulty date: August 27, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N110SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000405
- Aircraft time: 26,737 hours, 15,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PASSENGER SEAT TRACKS ON CENTER FUSELAGE III HAS BARE METAL AS MARKED FROM FR73 TO FR84     (C-CHECK RO 9/20/2024)    REMOVED AND REPLACED RH PASSENGER SEAT TRACK AT FRAMES 73-84 PER REF EMB SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06 (321280) AND APPLIED CIC PROTECTION REF CPM 51-25-00 (318786).  PART WAS REMOVED AND REPLACED WITH OEM PART.  NO CHANGES TO WEIGHT AND BALANCE NOTED.
